# SDR MWEA99863

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 9913440511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAPAZOIDAL PANEL ANGLE BRACKET AT FORWARD BOTTOM CORNER WAS CRACKED.  MAINTENANCE FITTED AND INSTALLED NEW ANGLE.
